advertisement
Question
Posted by: gravel | 2008/01/31

malaria, fatigue, fever blister

Hi

i had malaria this time last year. i just came back from Uganda and took Malanil while there and 7 days after. i had chronic cramps and diarhhea while there and took antibiotics prescribed by a local doctor. since returning on the 18th i have had continuous diarrhea but thought it might be the malanil, since finishing the malanil i still have it aswell as chronic fatigue and got a fever blister. i feel alright other than that, could i possibly have malaria again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Gravel
The only way you’ll know is by going for a blood test. Also ask your doctor to send away a stool sample as you may have picked up travelers diarrhea or a parasite.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement